An example of a space whose all continuous mappings are almost injective
Commentationes Mathematicae Universitatis Carolinae (2001)
- Volume: 42, Issue: 3, page 535-544
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Engelking R., General Topology, PWN, Warsaw, 1977. Zbl0684.54001MR0500780
- Kuratowski K., Evaluation de la classe boreliénne d'un ensemble de points à l'aide des symboles logiques, Fund. Math. 17 (1931), 249-272. (1931)
- Mrówka S., Some set-theoric constructions in topology, Fund. Math. 94 (1977), 83-92. (1977) MR0433388
- Okromeshko N.G., Properties of quotient mappings and representation as continuous images (in Russian), Candidates Dissertation, Moscow, 1982.
- Pasynkov B.A., On open mappings, Doklady Akad. Nauk SSSR 175 (1967), 292-295; English transl.: Soviet Math. Dokl. 8 (1967). (1967) Zbl0155.50203MR0217773
- Shapirovsky B.E., On mappings onto Tychonoff cubes (in Russian), Uspekhi Mat. Nauk 35 (1980), 3 122-130. (1980) MR0580628
- Tkachuk V.V., Spaces that are projective with respect to classes of mappings, Trans. Moscow Math. Soc. 50 (1988), 139-156. (1988) Zbl0662.54007MR0912056
- Tkachuk V.V., Remainders over discretes-some applications, Vestnik Moskov. Univ. Matematika 45 (1990), 4 18-21. (1990) MR1086601
- Tkačenko M.G., The Souslin property in free topological groups over compact spaces, Math. Notes 34 (1983), 790-793. (1983) MR0722229
- Uspenskii V.V., On spectrum of frequencies of function spaces, Vestnik Moskov. Univ. Ser. I Mat. Mekh. 37 (1982), 01 31-35. (1982) MR0650600